MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT OPEN FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT OPEN FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB240
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: breast reduction and abd plastique event description: 2 products locked in the middle of surgery, not possible to use.Additional information received by applied medical rep via email on 20nov2025: lot number unknown.The jaws were locked in both closed and open position.No audible or visual damage noticed prior to the event.The jaws were unresponsive when the surgeon actuated the handle lever.The blade lever was not able return to position automatically.They had to use a pliers in one of the incidents to remove the device from the tissue.No tissue damage.No tissue bleeding.Intervention: device replacement patient status: successful procedures with new instruments.
 
Additional Manufacturer Narrative
The event unit is not returning to applied medical for evaluation.No lot information was provided.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: breast reduction and abd plastique.Event description: 2 products locked in the middle of surgery, not possible to use.Additional information received by applied medical rep via email on 20nov25: lot number unknown.The jaws were locked in both closed and open position.No audible or visual damage noticed prior to the event.The jaws were unresponsive when the surgeon actuated the handle lever.The blade lever was not able return to position automatically.They had to use a pliers in one of the incidents to remove the device from the tissue.No tissue damage.No tissue bleeding.Intervention: device replacement.Patient status: successful procedures with new instruments.

Brand Name
VOYANT OPEN FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24401436
Report Number2027111-2026-00386
Device Sequence Number8158933
Product Code GEI
UDI-Device Identifier00607915138455
UDI-Public(01)00607915138455
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown